Journal of the Mathematical Society of Japan

Coisotropic calculus and Poisson groupoids

Alan WEINSTEIN

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 40, Number 4 (1988), 705-727.

Dates
First available: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230129807

Digital Object Identifier
doi:10.2969/jmsj/04040705

Mathematical Reviews number (MathSciNet)
MR0959095

Zentralblatt MATH identifier
0642.58025

Subjects
Primary: 58F05
Secondary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65] 58A15: Exterior differential systems (Cartan theory)

Citation

WEINSTEIN, Alan. Coisotropic calculus and Poisson groupoids. Journal of the Mathematical Society of Japan 40 (1988), no. 4, 705--727. doi:10.2969/jmsj/04040705. http://projecteuclid.org/euclid.jmsj/1230129807.


Export citation